# SDR USAA970094

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 37,085 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 CHECK, FOUND 2 INCH CRACK AT MED APERATURE TOP FORWARD CORNER AT FRAME 160, 2ND LAYER OF SKIN.  ROUTED CRACKED AREA SKIN.  INSTALLED A FILLER AND 2 EXTERNAL DOUBLERS PER SRM 53-05 FIG 26.  (M)
